RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 593–607 (Mi mz980)  

This article is cited in 5 scientific papers (total in 5 papers)

Factorable polynomial matrices

B. Z. Shavarovskii

Ya. S. Pidstryhach Institute for Applied Problems of Mechanics and Mathematics, NAS Ukraine

DOI: https://doi.org/10.4213/mzm980

Full text: PDF file (3595 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 507–518

Bibliographic databases:

UDC: 512.64
Received: 20.07.1999

Citation: B. Z. Shavarovskii, “Factorable polynomial matrices”, Mat. Zametki, 68:4 (2000), 593–607; Math. Notes, 68:4 (2000), 507–518

Citation in format AMSBIB
\Bibitem{Sha00}
\by B.~Z.~Shavarovskii
\paper Factorable polynomial matrices
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 593--607
\mathnet{http://mi.mathnet.ru/mz980}
\crossref{https://doi.org/10.4213/mzm980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823147}
\zmath{https://zbmath.org/?q=an:1008.15015}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 507--518
\crossref{https://doi.org/10.1007/BF02676732}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900032}


Linking options:
  • http://mi.mathnet.ru/eng/mz980
  • https://doi.org/10.4213/mzm980
  • http://mi.mathnet.ru/eng/mz/v68/i4/p593

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. Z. Shavarovskii, “Solvability of matrix equations in rings of quasi-diagonal matrices and similarity of matrix polynomials”, Comput. Math. Math. Phys., 46:8 (2006), 1283–1292  mathnet  crossref  mathscinet
    2. Shavarovskii, BZ, “Multiplicative structure of a polynomial matrix depending on its elementary divisors”, Doklady Mathematics, 76:3 (2007), 843  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Shavarovskii, BZ, “Classes of factorable and unfactorable polynomial matrices and their relative positions”, Doklady Mathematics, 75:2 (2007), 318  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Shavarovs'kyi B.Z., “Decomposability of Matrix Polynomials with Commuting Coefficients Into a Product of Linear Factors”, Ukr. Math. J., 62:8 (2011), 1295–1306  crossref  mathscinet  isi  scopus  scopus
    5. B. Z. Shavarovskii, “Faktorizuemost mnogochlennykh matrits vo vzaimosvyazi so stepenyami ikh elementarnykh delitelei”, Zh. vychisl. matem. i matem. fiz., 52:7 (2012), 1171–1184  mathnet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:231
    Full text:96
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020